# SDR TRAX200800313

- Difficulty date: February 24, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 18,308 hours, 15,156 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Nr 3
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 3 FLAP FAIL, EMERGENCY DECLARED.
